EconPapers    
Economics at your fingertips  
 

Limits on interest rate rules in the IS model

William Kerr () and Robert King ()

Economic Quarterly, 1996, issue Spr, 47-75

Keywords: Interest; rates (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (148) Track citations by RSS feed

Downloads: (external link)
http://www.richmondfed.org/publications/research/e ... ing/pdf/kerrking.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedreq:y:1996:i:spr:p:47-75

Ordering information: This journal article can be ordered from
http://www.richmondfed.org/publications/

Access Statistics for this article

More articles in Economic Quarterly from Federal Reserve Bank of Richmond Contact information at EDIRC.
Bibliographic data for series maintained by Christian Pascasio ().

 
Page updated 2018-06-15
Handle: RePEc:fip:fedreq:y:1996:i:spr:p:47-75